TITLE

One-leg Integration of Ordinary Differential Equations with Global Error Control

AUTHOR(S)
Kulikov, Gennady Yu.; Shindin, Sergey K.
PUB. DATE
January 2005
SOURCE
Computational Methods in Applied Mathematics;2005, Vol. 5 Issue 1, p86
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563986

 

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics